# SDR DALA14005943145

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 55a-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COVER SHEET AFT CARGO BAY BETWEEN FRAMES 55A-59 AND S39-41R.  REWORKED AREA MECHANICALLY IAW SRM 51-74-00.  FOUND WITHIN LIMITS IAW DWG D53477154.  HFEC INSPECTED IAW NTM 51-10-02-PB6, NO CORROSION INDICATION FOUND.
